UK-Muscle.co.uk Forum banner
1 - 4 of 4 Posts

·
Gym Addict
Joined
·
463 Posts
Discussion Starter · #1 ·
In wk 8 of test ent 500mg and a.dex 0.5mg EOD.

For the past 2 weeks i have been getting numbness in my finger tips...happens when im gripping the steering wheel and sat at thwe computer whilst slighlty leaning on my forearm as well as in the gym This has never occured before.Have any of you guys experienced this? Could it be related to the AAS/a.dex?

Also i have been getting extremely sore elbows, especially in the middle of the night. I no that the tendons and ligaments need to catch up as strength has incresaed but it f..king kills at times. Is it possible that i mayu be blunting estrogen too much with the adex???

Cheers Guys
 

·
Banned
Joined
·
14,412 Posts
varn01 said:
In wk 8 of test ent 500mg and a.dex 0.5mg EOD.

For the past 2 weeks i have been getting numbness in my finger tips...happens when im gripping the steering wheel and sat at thwe computer whilst slighlty leaning on my forearm as well as in the gym This has never occured before.Have any of you guys experienced this? Could it be related to the AAS/a.dex?

Yes ive experienced this, nothing to with adex though because i get it whether using an AI or not. Iv'e heard other guys get it too.

Also i have been getting extremely sore elbows, especially in the middle of the night. I no that the tendons and ligaments need to catch up as strength has incresaed but it f..king kills at times. Is it possible that i mayu be blunting estrogen too much with the adex???

Cheers Guys
This is different and could be down to too much adex, why do you feel the need to take it EOD? are you gyno prone?

But it may have nothing to with the adex and could just be sore elbows from training.
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top